# SDR 98ZZZX1452

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2204A
- Make and model: Piper PA-28-236
- Aircraft serial: 287911006
- Engine: Lyc O540J3A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retain Spring
- Part number: LW14995
- Condition: Broken
- Location: Shroud Tube
- Part time: 79 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAKING FROM COWL.  REMOVED COWL.  FOUND NR 6 CYLINDER EXHAUST PUSH ROD MOVED INTO UPPER CYLINDER.  REMOVED ROCKER COVER.  FOUND SHROUD TUBE RETAINING SPRING BROKEN.  EXAMINED OTHER 5 CYLINDERS.  FOUND ONE MORE BROKEN SPRING AND 2 CRACKED SPRINGS.  REPLACED ALL SPRINGS WITH NEW.  EITHER LYCOMING HAS ANOTHER PROBLEM OR THESE SPRINGS WERE MISSED BY LYCOMING SB 519.
